# SDR USAA2009091492517

- Difficulty date: September 2, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 37,306 hours, 14,019 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - TRIPLE GEAR CHANGE - MAJOR REPAIR - EXCESSIVE PLAY ON NOSE LANDING GEAR AFT DOOR AT RIGHT OUTBOARD SIDE.  REPLACED NOSE LANDING GEAR AFT DOOR AT RIGHT OUTBOARD SIDE IAW A320 SRM 51-72-11.
